Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the discriminant of arbitrary algebraic number fields


Author: J. M. Calloway
Journal: Proc. Amer. Math. Soc. 6 (1955), 482-489
MSC: Primary 10.2X
MathSciNet review: 0075234
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.2X

Retrieve articles in all journals with MSC: 10.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0075234-1
Article copyright: © Copyright 1955 American Mathematical Society